# SDR TWAA0000911

- Difficulty date: January 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110HM
- Make and model: Doug DC-9-83
- Aircraft serial: 49787
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Bs 514
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND SCRATCH ON RT SIDE OF FUSELAGE, AT WINDOW FRAME STA 514, BOTTOM OF WINDOW.  BLENDED PER SRM 53-05, FIG 111 SHEET 2, NOTE 12 PAGE 502.  ACCOMP NDT PER 51-00-03 PART 1.  INSTALLED OUTSIDE DOUBLER PER ARA 16486, NOTE PAGE 2 ITEM 15, AND PAGE 3. PAINTED AND TREATED.
